News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Orthopedics Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Orthopedics Answers List

Forum Name: Spinal problems and back pain

Question: Cortisone shots


 scoutgirl - Thu Jan 25, 2007 10:14 pm

I am a 33yr old female that was involved in a car accident this past August. Long story short, the air bag deployed and I suffered moderate whiplash. I was undergoing physical therapy and needless to say nothing seemed to work. The Doctor injected my neck and mid back with cortisone shots. First time I ever had them.

I have been having mid back pain pretty much on and off for awhile but noticed it more and more frequently as of late. The person I am seeing told me that I have an indentation on my back in the affected area. Is this a side effect from the shots? What can I do to make this go away?
 Dr. Chan Lowe - Sat Mar 17, 2007 3:11 am

User avatar Cortisone injections can cause some subcutaneous fat atrophy (shrinking). This may be the cause of your skin dimpling. Without direct examination I cannot give you much more information than that.

Hope this helps.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here